| Catalog Number |
15-492 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2022-02530.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "pain" and "rupture".This record is for the right side.The device remains implanted.
Event or Problem Description
Patient reported "pain" and "rupture".Later healthcare professional reported "rupture and exchange".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4., a.5., a.6.